# SDR UALA2013032101780

- Difficulty date: March 21, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,804 hours, 13,071 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 70
- Condition: Faulty
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT FWD, EICAS MESSAGE ON ARRIVAL.  REPLACED RT FWD AND LT SIDE WINDOW HEAT CONTROLLER PER MM.  ACCOMPLISHED MAST TEST, ALL OPS NORMAL.
